Author = Hasankhani, Abbas
Number of Articles: 3
1. Some Properties of Fuzzy Norm of Linear Operators

Volume 11, Issue 2, March and April 2014, Pages 121-139

M. Saheli; A. Hasankhani; A. Nazari


2. FUZZY CONVEX SUBALGEBRAS OF COMMUTATIVE RESIDUATED LATTICES

Volume 7, Issue 2, May and June 2010, Pages 41-54

Shokoofeh Ghorbani; Abbas Hasankhani


3. SOME QUOTIENTS ON A BCK-ALGEBRA GENERATED BY A FUZZY SET

Volume 1, Issue 2, September and October 2004, Pages 33-43

Abbas Hasankhani; Hamid Saadat